# SDR ZW0A0202404

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 37,641 hours, 22,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A SUPPORT BRACKET CRACKED, 8 INCHES BELOW THE FLOOR TRACK AT STA 845, LBL 22 INCHES.  REPLACED SUPPORT PER SPM 6-70-01.
